# SDR QXEA200700750

- Difficulty date: May 1, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,116 hours, 15,353 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT NACELLE DIAPHRAGM REPAIR IS MISSING FASTENERS AND SMOKING LOCATED ABOVE OUTBOARD FLAP.  REPAIRED IAW RD8/4-54-155 AND SRM 51-42-05.
